# SDR AALA20150119011

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 62,743 hours, 30,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930476508
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, LOWER INBD SKIN HAS A CRACK IN THE DENT BETWEEN XRS 324 & 330.  REPAIRED IAW SRM 57-01-00-001, 51-10-03, 51-20-00 & 51-30-08.
